Does anyone have severe sweating when they have an RLS attack? Similar to hot flushes but continious. I am 69 and I really don't think this is hormonal as in menopause. I've mentioned it to my GP and also pointed it out when I first saw a neurologist ( 2 years ago) and was put on the only medication I have so far used (Ropinirol). Neither paid much attention and dismissed it as not significant. But it's bloody annoying and uncomfortable.

I've slowly had to 'up' my dose of Ropinirole and am just about to do so again. I take Tramadol now and again. Especially if the RLS begins in the early evening rather when I (try) to go to sleep. As it's starting to do.


4 Replies

  • Hi,there are a few things about your post that concerns me! One is that your doctor has had to keep upping your dose of Ropinerole and are about to up it again. The other thing is that your symptoms are starting earlier in the evening. Both of theseare red flags that you very likely have augmentation, this is where the medication itself is actually making your RLS worse. What is your daily dosage as the experts are now recommending very low doses to try and avoid augmentation. For Ropinerole it is 1mg per day with 2mg being the absolute tops.If you do have augmentation then you will need to wean off the Ropinerole and increase the Tramadol to help you with the withdrawals. Will wait for your response before I continue, best wishes. ..Pipps x

  • Hi there. Thanks for responding to me.

    My current dose of Ropinerole is 1mg at night. I started on a very low dose of .250mg. That lasted for about 6 months. Upped it to .500mg and that ran for 9 months. Then for the past 9 months it's been 1mg.

    Due to the fact that it now begins earlier in the evening + the terrible sweats, I was considering asking my GP if I should increase it again.


  • Hi. Are you by any chance on meds for high blood pressure as well? I've found that this causes severe flushing. x

  • No and never have been. Only long term med I'm on is Thyroxine and I've been on that for 10 years with no bad effects at all.

You may also like...